# SDR 2008UALA01912

- Difficulty date: April 3, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN UNDER NR 3 VHF ANTENNA HAS SMALL AREA OF CORROSION AROUND RIVET HEAD.  MAJOR REPAIR ACCOMPLISHED, FABRICATED & INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER.
